Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Equivalent norms for Sobolev spaces


Author: Robert A. Adams
Journal: Proc. Amer. Math. Soc. 24 (1970), 63-66
MSC: Primary 46.38
MathSciNet review: 0251524
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Robert A. Adams, Compact Sobolev imbeddings for unbounded domains with discrete boundaries, J. Math. Anal. Appl. 24 (1968), 326–333. MR 0240612
  • [2] Robert A. Adams, The Rellich-Kondrachov theorem for unbounded domains, Arch. Rational Mech. Anal. 29 (1968), 390–394. MR 0227765
  • [3] Robert Adams, -𝐷 is positive definite on a “spiny urchin”, Canad. Math. Bull. 12 (1969), 229–231. MR 0407585
  • [4] Shmuel Agmon, Lectures on elliptic boundary value problems, Prepared for publication by B. Frank Jones, Jr. with the assistance of George W. Batten, Jr. Van Nostrand Mathematical Studies, No. 2, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London, 1965. MR 0178246

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.38

Retrieve articles in all journals with MSC: 46.38


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0251524-2
Article copyright: © Copyright 1970 American Mathematical Society